# SDR CKSA98153

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED IN LT FRAME AT FS 1320, 5 ABOVE UPPER CUSP AREA AND AT LT FRAME RADIUS, 22 ABOVE UPPER CUSP AREA.  REPAIRED SEVERAL HOLES DRILLED INTO LT FRAME AT FS 1320 5 ABOVE CUSP AND LT FRAME RADIUS 22 ABOVE CUSP PER COTNEY DWG NR D93-R01.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04951 TASK NR Y1409.
